VOLUME 10 2005 NUMBERS 2–3

A Semiring-Semimodule Generalization of ω-Regular Languages I
Zoltán Ésik, Werner Kuich
Pages 203–242

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Zolt{\'{a}}an {\'{E}}sik and Werner Kuich},
  title   = {A Semiring-Semimodule Generalization of $\omega$-Regular Languages I},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {10},
  number  = {2--3},
  pages   = {203--242},
  year    = {2005},
  url     = {https://doi.org/10.25596/jalc-2005-203},
  doi     = {10.25596/jalc-2005-203}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
DOI: 10.25596/jalc-2005-203